QUT ePrints

Fractional generalized random fields of variable order

Ruiz-Medina, Maria D., Anh, Vo V., & Angulo, Jose M. (2004) Fractional generalized random fields of variable order. Stochastic Analysis and Applications, 22(3), pp. 775-799.

View at publisher

Abstract

-

Impact and interest:

24 citations in Scopus
Search Google Scholar™
21 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

185 since deposited on 04 May 2007
34 in the past twelve months

Full-text downloadsdisplays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 7403
Item Type: Journal Article
DOI: 10.1081/SAP-120030456
ISSN: 1532-9356
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > STATISTICS (010400) > Stochastic Analysis and Modelling (010406)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Current > Research Centres > Science Research Centre
Copyright Owner: Copyright 2004 Taylor & Francis
Copyright Statement: First published in Stochastic Analysis & Applications 22(3):pp. 775-799.
Deposited On: 04 May 2007
Last Modified: 29 Feb 2012 23:03

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page